# SDR CA080207003

- Difficulty date: September 20, 2007
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 142 hours
- Engine: Wilint FJ44
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: RR18
- Condition: Inoperative
- Part time: 69 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MFD FAIL TO COME ON WHEN ACFT MASTER SWITCH TURNED ON. DC-DC CONVERTER REPLACED - SAME PROBLEM OCCURED AT 102.6 AIRFRAME HRS. - 66 AIRFRAME CYLES, AND DC-DC CONVERTER REPLACED AGAIN (33 HRS + 19 CYCLES) MFG IS AWARE OF THE POOR QUALITY OF THE RR18 DC-DC CONVERTERS.
